# SDR C2XA96IA028

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 2729 - CAPTAINS FORWARD WINDSHIELD CRACKED IN FLIGHT, RETURNED TO STATION.  AIRCRAFT FERRIED TO IAH WHERE WINDSHIELD WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
